Jan Friedrich
Jan Friedrich
Email verificata su uni-mannheim.de - Home page
Titolo
Citata da
Citata da
Anno
A Godunov type scheme for a class of LWR traffic flow models with non-local flux
J Friedrich, O Kolb, S Göttlich
arXiv preprint arXiv:1802.07484, 2018
262018
A non-local traffic flow model for 1-to-1 junctions
FA Chiarello, J Friedrich, P Goatin, S Göttlich, O Kolb
European Journal of Applied Mathematics 31 (6), 1029-1049, 2020
122020
Micro-Macro Limit of a Nonlocal Generalized Aw-Rascle Type Model
FA Chiarello, J Friedrich, P Goatin, S Göttlich
SIAM Journal on Applied Mathematics 80 (4), 1841-1861, 2020
82020
Maximum principle satisfying CWENO schemes for nonlocal conservation laws
J Friedrich, O Kolb
SIAM Journal on Scientific Computing 41 (2), A973-A988, 2019
82019
A Godunov type scheme for a class of scalar conservation laws with non-local flux
J Friedrich, O Kolb, S Göttlich
ArXiv e-prints, 2018
32018
Nonlocal approaches for multilane traffic models
J Friedrich, S Göttlich, E Rossi
arXiv preprint arXiv:2012.05794, 2020
12020
Network models for nonlocal traffic flow
J Friedrich, S Göttlich, M Osztfalk
arXiv preprint arXiv:2105.00834, 2021
2021
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–7